# SDR 9623112705

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE EXTERIOR LOWER LEFT AFT EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE BATTERY PACK, CHECKED OK.
